# SDR SIMA200509106

- Difficulty date: March 17, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND FORWARD CABIN FLOOR SILL RT CORRODED AROUND UPPER AFT NUTPLATE BETWEEN FRAMES 19 AND 20.  REPAIRED RT FLOOR SILL IAW SRM.  AC RETURNED TO SERVICE.  (SW21200504818) (K)
